The Urge To Defecate Or Defecate After Estrogen Hormone Therapy?
Hello, good morning.. I want to ask why every time I do estrogen hormone therapy in the form of injections.. After the injection, 5 minutes later I want to pee.. Is it with that hormone that comes out with the urine. So the hormone that is injected is useless..as well as defecating after every injection. Half an hour or an hour later I want to defecate.. That means what does the hormone come out with its urine or with its bowel movements too.. I’m a man. . Please answer yes. Thank you
Estrogen is a hormone found in both men and women. The hormone estrogen is more dominant in women where if it is excessive in men it can cause effects such as decreased sperm quality, erectile dysfunction, breast enlargement or gynecomastia, or also infertility.
In therapy, estrogen hormone is given if the body lacks the hormone or as replacement therapy in menopausal conditions or treatment of breast cancer or prostate cancer in men.
If you use injectable estrogen without a doctor's supervision, it can be risky to cause side effects such as skin rashes, fever, shortness of breath, shortness of breath, swelling in some parts of the body, allergic reactions, yellow eyes and skin and others.
We recommend that you check your condition with your doctor or an andrologist for further treatment.
Hope it is useful,
dr. Adi P.